# SDR SWAA110061

- Difficulty date: January 6, 2011
- Submitted: January 10, 2011
- Operation: Air carrier
- Aircraft: N645SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28330
- Aircraft time: 45,542 hours, 36,855 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 65C30462
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 14Y CHECK, FOUND LT WING I/B FORE FLAP DELAMINATED.  REMOVED AND REPLACED FORE FLAP PER MM.
